# SDR SWAA2024080713665

- Difficulty date: July 17, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DELAMINATION DAMAGE ON INNER SURFACE<[01] PANEL 193AL HAS DELAMINATION DAMAGE ON INNER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-1.;[02] COMPLETE
